Authors: Dragović, Vladimir 
Radnović, Milena
Title: Topological Invariants for Elliptical Billiards and Geodesics on Ellipsoids in the Minkowski Space
Journal: Journal of Mathematical Sciences (United States)
Volume: 223
Issue: 6
First page: 686
Last page: 694
Issue Date: 1-Jun-2017
ISSN: 1072-3374
DOI: 10.1007/s10958-017-3378-4
Abstract: 
We describe topological properties of the elliptical billiard in the Minkowski plane and geodesic motion on an ellipsoid in the Minkowski space.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on May 28, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.